Header menu link for other important links
Fuzzy linear programming under interval uncertainty based on IFS representation
, S. Chandra, A. Mehra
Published in
Volume: 188
Issue: 1
Pages: 68 - 87
The equivalence between the interval-valued fuzzy set (IVFS) and the intuitionistic fuzzy set (IFS) is exploited to study linear programming problems involving interval uncertainty modeled using IFS. The non-membership of IFS is constructed with three different viewpoints viz., optimistic, pessimistic, and mixed. These constructions along with their indeterminacy factors result in S-shaped membership functions in the fuzzy counterparts of the intuitionistic fuzzy linear programming models. The solution methodology of Yang et al. [45], and its subsequent generalization by Lin and Chen [33] are used to compute the optimal solutions of the three fuzzy linear programming models. © 2011 Elsevier B.V. All rights reserved.
About the journal
Published in
Open Access
Impact factor